Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Clans with zero on an interval


Authors: Haskell Cohen and L. I. Wade
Journal: Trans. Amer. Math. Soc. 88 (1958), 523-535
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1958-0095222-6
MathSciNet review: 0095222
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Naturally totally ordered commutative semigroups, Amer. J. Math. vol. 76 (1954) pp. 631-646. MR 0062118 (15:930b)
  • [2] -, Connected ordered topological semigroups with idempotent endpoints. I, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 80-98. MR 0095221 (20:1727)
  • [3] W. M. Faucett, Compact semigroups irreducibly connected between two idempotents, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 741-747. MR 0071712 (17:173c)
  • [4] -, Topological semigroups and continua with cut points, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 748-756. MR 0071713 (17:173d)
  • [5] P. S. Mostert and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. vol. 65 (1957) pp. 117-143. MR 0084103 (18:809c)
  • [6] D. Rees, On semigroups, Proc. Cambridge Philos. Soc., vol. 36 (1940), pp. 387-400. MR 0002893 (2:127g)
  • [7] A. D. Wallace, A Note on mobs I, Anais Acad. Brasil. Ci. vol. 24 (1952) pp. 329-334. MR 0053120 (14:724d)
  • [8] -, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 0067907 (16:796d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095222-6
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society